RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 66, Issue 1, Pages 50–62 (Mi mz1141)  

This article is cited in 5 scientific papers (total in 5 papers)

The sharp Jackson inequality in the space $L_p$ on the sphere

D. V. Gorbachev

Tula State University

DOI: https://doi.org/10.4213/mzm1141

Full text: PDF file (210 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 66:1, 40–50

Bibliographic databases:

UDC: 517.5
Received: 03.12.1998

Citation: D. V. Gorbachev, “The sharp Jackson inequality in the space $L_p$ on the sphere”, Mat. Zametki, 66:1 (1999), 50–62; Math. Notes, 66:1 (1999), 40–50

Citation in format AMSBIB
\Bibitem{Gor99}
\by D.~V.~Gorbachev
\paper The sharp Jackson inequality in the space $L_p$ on the sphere
\jour Mat. Zametki
\yr 1999
\vol 66
\issue 1
\pages 50--62
\mathnet{http://mi.mathnet.ru/mz1141}
\crossref{https://doi.org/10.4213/mzm1141}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1729076}
\zmath{https://zbmath.org/?q=an:1058.41502}
\elib{https://elibrary.ru/item.asp?id=13690253}
\transl
\jour Math. Notes
\yr 1999
\vol 66
\issue 1
\pages 40--50
\crossref{https://doi.org/10.1007/BF02674069}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000084461100006}


Linking options:
  • http://mi.mathnet.ru/eng/mz1141
  • https://doi.org/10.4213/mzm1141
  • http://mi.mathnet.ru/eng/mz/v66/i1/p50

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Chertova D.V., “Otsenka sverkhu konstant Dzheksona v prostranstvakh $l_p$, $1\leq p<2$ na pryamoi so stepennym vesom”, Izvestiya Tulskogo gosudarstvennogo universiteta. Seriya: Estestvennye nauki, 2011, no. 2, 94–109  elib
    2. R. A. Lasuriya, “Direct and Inverse Theorems on the Approximation of Functions by Fourier–Laplace Sums in the Spaces $S^{(p,q)}(\sigma^{m-1})$”, Math. Notes, 98:4 (2015), 601–612  mathnet  crossref  crossref  mathscinet  isi  elib
    3. R. A. Veprintsev, “Otsenka snizu konstanty Dzheksona v prostranstvakh $L_p$ na sfere s vesom Danklya, svyazannym s gruppoi diedra”, Chebyshevskii sb., 16:3 (2015), 95–123  mathnet  elib
    4. R. A. Lasuriya, “Jackson-Type Inequalities in the Spaces $S^{(p,q)}(\sigma^{m-1})$”, Math. Notes, 105:5 (2019), 707–719  mathnet  crossref  crossref  isi  elib
    5. D. V. Gorbachev, V. I. Ivanov, “A Sharp Jackson Inequality in $L_p(\mathbb R^d)$ with Dunkl Weight”, Math. Notes, 105:5 (2019), 657–673  mathnet  crossref  crossref  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:244
    Full text:147
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021